# SDR SWI2024F00524

- Difficulty date: April 23, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 6/19/2024)    INSTALLED 1 EA. NEW OTBD. STANDOFF P/N CN624-2082-201 ON L/H TRANS COWL P/N (CN 624-2001-007, S/N SB/0427), REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH 51-900-1002-SKY.
